# SDR DL72S972661

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, CRACKED THE FWD SECTION OF S DUCT FWD SKIN LIP AT THE 12:00 O'CLOCK POSITION.  REMOVED DAMAGED SECTION OF SKIN PER SRM.  FABRICATED REPAIR PARTS PER SRM 54-10-3 FIG 13.  TREATED AND PAINTED PER SRM 54-10-3.  OK TO INSTALL REPAIR PER SRM 54-10-3.  INSTALLED REPAIR PER SRM 54-10-3 FIG 13.  OK TO INSTALL CLOSEOUT PANEL.  INSTALLED CLOSEOUT PANEL.
